# SDR ABXA201012100169

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 51,041 hours, 39,572 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 114T2300158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INTERCOSTAL LEG CORRODED AT WS 860 UNDER PANEL 621ZB.  REMOVED AND REPLACED NOSE BEAM  IAW BOEING DWG 114T2300 & B767 SRM 51-40-02.
